Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Positive urine pregnancy test. Taken medication for clearing pregnancy. Having pain and continuing menses. Advise?

my wife mance date is 26th sep 12 but 26th to 5th oct 12 still check mance not fall in this date,then i check urine pegnency text is positive, me and my wife not prepraior for this situation, then local doctor check and write medician for pegnency clearance purpose , two days period pegnency clear from my wife bely, at present means today still now pain to low portion bely and mance is continue. i do not work what do i do? pls. tell me, now what can i do?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response

Thanks for your query,

You need to undergo ultrasound scan to see whether there are any retained products of conception or not. If it is so , you may need a surgical evacuation for which you will have to consult a OBG doctor.

Best of luck

Hope it helps you..
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor